# SDR RRXA97223

- Difficulty date: August 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N990CF
- Make and model: Doug DC-8-62
- Aircraft serial: 46068
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Mechanism
- Condition: Lack Of Lube
- Location: Cargo Door
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

AT 0357Z ON TAKEOFF, AIRCRAFT MAIN CARGO DOOR LIGHT CAME ON.  WOULD NOT PRESSURIZE PROPERLY WITH ALL T/C'S ON.  RETURNED TO KCLT.  SERVICED MAIN CARGO DOOR, LUBED DOOR LOCKS AND PINS,  PERFORMED OPERATIONS CHECK MANUALLY AND ELECTRICALLY. NO DEFECTS NOTED.
